# SDR 2023FA0000251

- Difficulty date: April 29, 2023
- Submitted: May 8, 2023
- Operation: General aviation
- Aircraft: N468MA
- Make and model: Diamon DA 40
- Aircraft serial: 40547
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: D4171261000C
- Condition: Cracked
- Location: Engine
- Part time: 2,760 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE REMOVAL, THE ENGINE MOUNT WAS REMOVED FROM AIRCRAFT CLEANED AND INSPECTED. A CRACK IN THE WELD WHERE THE ANGLED PLATE IS WELDED TO THE TUBULAR TRUSS ADJACENT TO THE LOWER LEFT ISOLATOR MOUNT. THIS IS THE SECOND TIME A CRACK HAS BEEN FOUND IN THIS AREA.
